×

zbMATH — the first resource for mathematics

Coreduction algébrique d’un espace analytique faiblement Kählerien compact. (French) Zbl 0436.32024

MSC:
32J99 Compact analytic spaces
32H99 Holomorphic mappings and correspondences
32B15 Analytic subsets of affine space
53C55 Global differential geometry of Hermitian and Kählerian manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Barlet, D.: Familles analytiques de cycles paramétrées par un espace analytique réduit. Séminaire Norguet, Vol. II, Lecture notes 482 (1975), 1-158.
[2] Barlet, D.: Convexité de l’espace de cycles. Bull. Soc. Math. de France,106, 373-397 (1978) · Zbl 0395.32009
[3] Barlet, D.: Majoration du volume. CRAS288, 29-31 (1979), et séminaire Lelong (1978-1979) · Zbl 0457.32015
[4] Campana, F.: Images directes de cycles par un morphisme. A paraître dans le Séminaire Norguet, VI. IV · Zbl 0436.32017
[5] Campana, F.: Algébricité st compacité dans l’espace des cycles. CRAS289, 195-197 (1979), et Math. Annalen.251, 7-18 (1980) · Zbl 0442.32007
[6] Campana, F.: Sous-espaces maximaux d’un espace analytique compact. Preprint · Zbl 0522.32022
[7] Campana, F.: Application de l’espace des cycles à la classification biménomorphe des espaces analytiques Kählériens compacts, Prépublication de l’université Nancy 1-Mai 1980, ou: Réduction algébrique d’un morphisme Kählérien propre à paraître
[8] Fujiki, A.: Closedness of the Douady space of compact Kähler spaces. Publ. RIMS Kyoto Univ.14, 1-52 (1978) · Zbl 0409.32016 · doi:10.2977/prims/1195189279
[9] Fujiki, A.: On the Douady space of a compact complex space in the category C. Manuscrit · Zbl 0586.32011
[10] Hartshorne, R.: Algebraic geometry. Berlin Heidelberg New York: Springer Verlag, (Grad. texts in Math. 1977) · Zbl 0367.14001
[11] Hironaka, H.: Flattening theorem in complex analytic geometry Amer. J. Math.97, 503-547 (1975) · Zbl 0307.32011 · doi:10.2307/2373721
[12] Kodaira, K.: On compact analytic surfaces I, Ann. Math.71, 111-152 (1960) · Zbl 0098.13004 · doi:10.2307/1969881
[13] Lieberman, D.: Compactness of the Chow Scheme. Séminaire Norguet, Vol. III, Lecture notes 670 (1978) 140-187
[14] Ueno, K.: Classification theory of alg. varieties and compact spaces, Lecture notes 439 (1975) · Zbl 0299.14007
[15] Weil, A.: Introduction à l’étude des variétés Kählérimennes, Paris: Hermann 1958
[16] Bloch, S., Liebermann, D., Kas, A.: Zero cycles on surfaces withp g=0. Compositio mathematica33, 135-145 (1976) · Zbl 0337.14006
[17] Mumford, D.: Rational equivalence of 0. Cycles en surfaces. J. Math. Kyoto university9, 195-204 (1969) · Zbl 0184.46603
[18] Kleiman, S.: Alg. Geometry, (F. Ort, ed.) Oslo 1970
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.